# SDR SWAA2024010236828

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8837Q
- Make and model: Boeing 737-8
- Aircraft serial: 67485
- Aircraft time: 2,938 hours, 1,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT TEST<[01] OPS CHECKED AFT FLIGHT ATTENDANT FLASHLIGHTS REF AMM 25-64-00 OPS CHECKS NORMAL
